# SDR CA060117006

- Difficulty date: November 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,475 hours
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pin
- Part number: 206928110
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADED PORTION OF EXPANDABLE PIN FOUND SHEARED OFF, REPLACED WITH SERVICEABLE ASSEMBLY.  ASSEMBLY WAS FOUND TO BE BROKEN DURING A GROUND RUN. THIS PIN IS PART OF THE QUICK DISCONNECT PEDAL SYSTEM.
